PDA

View Full Version : Can I increase klonopin?



emmegee
04-12-17, 21:45
I have a call into my Dr and am going to my psychiatrist later this week, but my panic attacks have been unbearable even with my prescribed dosage of .5mg twice a day. I am also not sleeping and currently increasing Zoloft. I know the Zoloft increase is adding to my anxiety.

For those with similar experiences,do you think increasing the klonopin to 1.5 mg per day would be a bad idea? I have taken klonopin in the past and always was able to taper off successfully. I have been on it (started lower dose) for about 3 weeks. I am very discouraged that it is not helping keep the panic at bay at 1 mg per day.

Sent from my SM-G920V using Tapatalk

---------- Post added at 15:45 ---------- Previous post was at 12:07 ----------

I just got word from my doc that I can add half a pill to my current dose as needed for extreme anxiety. Still wondering if any of you have experience taking more than 1 mg/day?

Ethansmom
04-12-17, 23:21
I take 2MG a day, along with Pristiq to keep my anxiety in check. 1MG a day did nothing for me. So yes, there's no point in taking something at a low dose if it's not even helping. If your doctor says it's fine, then it is :)

emmegee
06-12-17, 02:04
I take 2MG a day, along with Pristiq to keep my anxiety in check. 1MG a day did nothing for me. So yes, there's no point in taking something at a low dose if it's not even helping. If your doctor says it's fine, then it is :)Thanks. I just saw my psychiatrist today and he said it's fine for me to go up to 2 mg a day as needed. That's a relief for me.

Sent from my SM-G920V using Tapatalk

ana
06-12-17, 19:58
If you need it, you need it, there are no bad ideas when it comes to dosage increase or decrease. :) The only thing I'd advise is being careful with the length of time you take Klonopin as the medication is addictive.

Dunkelheinburger
07-12-17, 05:21
I take 2MG a day, along with Pristiq to keep my anxiety in check. 1MG a day did nothing for me. So yes, there's no point in taking something at a low dose if it's not even helping. If your doctor says it's fine, then it is :)

Hi E

Weren't you on pregabertin or pregabalin too,? Did you manage to get off successfully?

D

Ethansmom
13-12-17, 22:35
Yes, I was on gabapentin- it made me worse, so I stopped.